# SDR AALA20180221001

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 25,410 hours, 10,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11122
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE PRESSURE BULKHEAD WEB BS 663, BETWEEN RBL 40 TO 45.64.  REPLACED THE PRESSURE BULKHEAD WEB IAW SRM 57-10-10-2R-3.
